Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 76, NWS St. Louis, MO

April 16, 2013Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 16, 2013, 2:42 PM CDT for Saint Charles County, Missouri. It took effect at Apr 16, 2013, 3:15 PM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Apr 16, 2013, 2:42 PM CDT (19:42 UTC)
In effect from
Apr 16, 2013, 3:15 PM CDT
Expired
Apr 18, 2013, 3:00 AM CDT
In force
36 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 21.51 ft at Apr 19, 2013, 1:00 AM CDT.

actionminormoderatemajor510152004/1604/1704/1804/19
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WGUS43 KLSX 161942
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT TUE APR 16 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1 to 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND A HALF INCH FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-171942-
/O.NEW.KLSX.FL.W.0076.130416T2015Z-130418T0800Z/
/DRCM7.1.ER.130416T2015Z.130417T0000Z.130417T0800Z.UU/
242 PM CDT TUE APR 16 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE WEDNESDAY NIGHT.
* AT  2:00 PM TUESDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.0 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY TOMORROW.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/17  04/18  04/19  04/20

DARDENNE CREEK
  ST. PETERS      16.0   15.33      15.0   10.7    7.2    5.5
1 follow-up statement
539 
WGUS83 KLSX 170528
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 AM CDT WED APR 17 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY

.THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT...HOWEVER
WITH RAIN IN THE FORECAST THROUGH THIS THURSDAY A POSSIBILITY EXISTS
FOR ADDITIONAL FLOOD WARNINGS... 

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-170558-
/O.CAN.KLSX.FL.W.0076.000000T0000Z-130418T0800Z/
/DRCM7.1.ER.130416T1927Z.130416T2220Z.130417T0309Z.UU/
1228 AM CDT WED APR 17 2013

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT 12:00 AM WEDNESDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* CRESTED AT 17.61 FEET AT 5:20 PM TUESDAY.
* FELL BELOW FLOOD STAGE AT 10:09 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.6 FEET BY TOMORROW 
  MORNING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/18  04/19  04/20  04/21  04/22

DARDENNE CREEK
  ST. PETERS      16.0   14.56      13.4    9.6    7.1    5.6    4.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 16, 1:03 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 16, 1:03 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
103 PM CDT TUE APR 16 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 408 AM CDT TUE APR 16 2013

FOCUS WILL BE POPS THRU THE PERIOD.

WITH MORNING CONVECTION QUICKLY MOVING ENE...BELIEVE THE BULK OF
THE DAY WILL BE LARGELY PRECIP FREE ASIDE FROM NRN PORTIONS OF THE
CWA. BASED ON LATEST RADAR DATA...HAVE FOLLOWED THE NCEP 4KM WRF
AND THE LOCAL 4KM WRF WHICH ARE VERY SIMILAR...AS IS THE 06Z HRRR
WHICH JUST CAME IN. WITH THE SFC FNT S OF THE CWA NOW...BELIEVE
BEST CHANCES FOR PRECIP DURING THE DAY WILL BE ACROSS NRN PORTIONS
OF THE CWA WHERE BETTER FORCING RESIDES. HOWEVER...IS A BRIEF
PERIOD ACROSS THE SRN PORTIONS OF THE CWA WHERE ELEVATED
INSTABILITY EXISTS THAT MAY ALLOW SOME TSRA...MAINLY DURING THE
AFTERNOON...BUT CONFIDENCE IS LOW ATTM AND WILL KEEP POPS IN THE
LOW CHANCE RANGE.

WITH THE FNT FURTHER S THAN PREV EXPECTED...HAVE LOWERED TEMPS FOR
TODAY AS WELL WITH AMPLE CLOUD COVER EXPECTED.

MDLS INDICATE THE SFC FNT WILL START TO MOVE NWD TONIGHT. WHILE
THIS MAY SUPPORT SOME TSRA...MUCH OF THE SRN HALF OF THE CWA SHUD
BE CAPPED ALBEIT A SOMEWHAT WEAK CAP. MUCH BETTER FORCING AND
INSTABILITY EXISTS FURTHER N. MDLS IN FAIRLY GOOD AGREEMENT
SUGGESTING BEST CHANCES WILL BE ALONG AND N OF A COU TO PPQ LINE.
FCST SOUNDINGS SUGGEST MUCAPE WILL BE IN THE 1500 TO 2000 J/KG
RANGE WITH LITTLE IF ANY CIN...ESPECIALLY AFTER MIDNIGHT. SHUD BE A
RATHER STEEP INVERSION IN PLACE TONIGHT AND BELIEVE SEVERE THREAT
WILL BE PRIMARILY DUE TO HAIL.

TILLY

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 408 AM CDT TUE APR 16 2013
(WEDNESDAY THROUGH THURSDAY)

MDLS CONTINUE TO DIFFER REGARDING TIMING OF THE LOW EJECTING INTO
THE PLAINS AND AFFECTING THE CWA WED AND THURS. GENERALLY
SPEAKING...THE LOCAL WRF AND NAM ARE FASTER WITH FROPA ON THURS.
GIVEN THESE MDLS ARE GENERALLY TOO FAST WITH FROPA THIS FAR
OUT...HAVE TRENDED TWD THE GFS/ECMWF/GEM SOLNS AND TRIED TO KEEP
SOME CONTINUITY WITH THE PREV FORECAST.

EXPECT TSRA TO BE ONGOING WED MORNING WHICH SHUD DISSIPATE LEAVING
AT LEAST SOME OF THE DAY DRY ALLOWING RECOVERY. WITH THE WRMFNT
MOVING NWD IN RESPONSE TO THE DEVELOPING/APPROACHING SFC
LOW...MUCH OF THE CWA SHUD BE WITHIN THE WARM SECTOR ON WED. WED
INTO THURS STILL APPEARS TO POSSIBLY BE VERY ACTIVE SVR WX PERIOD.
MDLS CONTINUE TO SHOW MUCH OF THE CWA RATHER UNSTABLE WITH LITTLE
TO NO CAP IN PLACE. THE WRMFNT MAY ALLOW FOR A FOCUS FOR TSRA
DEVELOPMENT WED AFTERNOON...BUT UNCERTAINTY REMAINS EXACTLY WHERE
THE FNT WILL BE. SUPERCELLS CONTINUE TO BE THE FAVORED MODE WED
BEFORE UPSCALE DEVELOPMENT INTO A LINEAR MODE AHEAD OF THE CDFNT.

MDLS CONTINUE TO SHOW A LOT OF QPF THRU THIS TIME PERIOD. WHILE
NOT A CLASSIC SETUP FOR HEAVY RAINFALL...SOME AREAS MAY SEE A
COUPLE OF ROUNDS OF TSRA IN A SOMEWHAT SHORT PERIOD OF TIME...WILL
KEEP MENTION OF HEAVY RAIN FOR NOW. THAT SAID...GIVEN THE NUMEROUS
ROUNDS OF PRECIP BETWEEN NOW AND THURS...BELIEVE LARGER THREAT
WILL BE MORE OF A RIVER FLOOD ISSUE RATHER THAN FLASH FLOODING.
WILL CONTINUE TO MONITOR AND UPDATE WITH FLOOD PRODUCTS IF NEEDED.

(FRIDAY THROUGH MONDAY)

WITH FOCUS ON THE SHORT TERM...FEW CHANGES WERE MADE TO THE EXTD.
GENERALLY TRENDED TWD A BLEND OF GUIDANCE FOR TEMPS. KEPT CHANCE
POPS FOR MON TO ACCOUNT FOR THE FASTER GFS...BUT KEPT IN THE LOWER
CHANCE RANGE DUE TO UNCERTAINTY IN TIMING.

TILLY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1239 PM CDT TUE APR 16 2013

PRIMARY CHALLENGE THIS TAF PACKAGE IS THE ONGOING SHRA/TSRA
ACTIVITY ACROSS THE REGION ALONG WITH TIMING THE ONSET AND LOCATION
OF LATER SHRA/TSRA. SHOWERS AND THUNDERSTORMS...SOME WITH SMALL
HAIL...HAVE CONTINUED TO PERCOLATE ALONG AND NORTH OF A
KMTO...KSUS...AND KVIH LINE AT THE TIME OF TAF ISSUANCE. AS THE
LLJ WEAKENS...SHRA HAS WANED FROM WEST TO EAST...THOUGH CIGS
REMAIN IN THE IFR TO LOW MVFR RANGE FROM SW MO TO CENTRAL IL THIS
AFTERNOON BEHIND A NEARLY STATIONARY FRONT ACROSS SOUTHERN
ILLINOIS AND SOUTHERN MISSOURI. DO NOT EXPECT MUCH IMPROVEMENT
BEYOND LOW MVFR CIGS THIS AFTERNOON...AND EXPECT A RETURN TO IFR
LATE THIS EVENING AS ANOTHER ROUND OF SHRA/TSRA DEVELOPS AS THE
AFOREMENTIONED FRONT BEGINS TO SHIFT NORTHWARD. EXACT TIMING AND
LOCATION OF PRECIPITATION CONTINUES TO BE A QUESTION...THUS HAVE
MAINTAINED TRENDS AND MENTIONED ONLY VCTS IN TAFS AT THIS TIME.
AN IMPROVEMENT TO MVFR CONDITIONS IS EXPECTED WEDNESDAY MORNING.

SPECIFICS FOR KSTL...
MUCH OF THE THUNDERSTORM ACTIVITY HAS SHIFTED NORTHEAST OF THE
TERMINAL...THOUGH THERE ARE STILL SOME SHOWERS TO THE SOUTHWEST
THAT COULD AFFECT KSTL THROUGH THE NEXT COUPLE OF HOURS. CIGS WILL
REMAIN RIGHT ON THE CUSP OF IFR/MVFR...THOUGH EXPECT LOW MVFR
CONDITIONS TO PREVIAL LATER THIS AFTERNOON AND INTO THE
EVENING...PRIOR TO THE ONSET OF A SECOND ROUND OF SHRA/TSRA AND
DETERIORATION TO IFR LATE THIS EVENING. EXACT TIMING IS HARD TO
PIN DOWN...THUS HAVE MAINTAINED GENERAL TRENDS AND GONE WITH VCTS
IN THE TAF. CONDITIONS SHOULD IMPROVE TO MVFR WEDNESDAY
MORNING...PRIOR TO MORE POTENTIALLY WIDESPREAD SHRA/TSRA BEGINNING
LATE IN THE FORECAST PERIOD.

JP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 16, 5:29 AM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
529 AM CDT TUE APR 16 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
529 AM CDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING...MAINLY ACROSS PORTIONS OF
SOUTHWEST ILLINOIS.

THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY ACROSS PORTIONS OF
CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.
SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AS THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS REMAIN LIKELY FROM WEDNESDAY THROUGH THURSDAY
EVENING. ON LATE WEDNESDAY NIGHT AND THURSDAY THERE IS POTENTIAL
FOR SIGNIFICANT SEVERE WEATHER...AND POSSIBLY A SEVERE WEATHER
OUTBREAK WITH NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

TILLY

In the hours before

Local storm report, Apr 16, 11:20 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             DUTZOW                  38.61N  90.99W
04/16/2013  E0.25 INCH       WARREN             MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 16, 11:30 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     HAIL             MARTHASVILLE            38.63N  91.05W
04/16/2013  E0.70 INCH       WARREN             MO   TRAINED SPOTTER

            INITIALLY DIME SIZED...QUICKLY DOWN TO PEA SIZED.

&&

TRUETT
Local storm report, Apr 16, 11:31 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             HARVESTER               38.75N  90.58W
04/16/2013  M0.50 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            PEA TO MARBLE SIZE HAIL

&&

BRITT
Local storm report, Apr 16, 11:40 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     HAIL             MARYLAND HEIGHTS        38.72N  90.48W
04/16/2013  M0.88 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

BRITT
Local storm report, Apr 16, 12:39 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 PM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             ALTON                   38.90N  90.15W
04/16/2013  E0.25 INCH       MADISON            IL   TRAINED SPOTTER

&&

GOSSELIN
Special weather statement, Apr 16, 12:43 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 PM CDT TUE APR 16 2013

ILZ059-100-161830-
MACOUPIN IL-MADISON IL-
1243 PM CDT TUE APR 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND SOUTHERN
MACOUPIN COUNTIES UNTIL 130 PM CDT...

AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALTON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BETHALTO...
  STAUNTON...
  GILLESPIE...
  ROXANA...
  DORSEY...
  PRAIRIETOWN...
  BUNKER HILL...
  WILSONVILLE...
  BENLD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 10:33 PM CDTSevere Thunderstorm WarningLSXMonroe27 min
Apr 15, 10:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren49 min
Apr 15, 11:29 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren46 min
Apr 15, 11:59 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis46 min
Apr 16, 6:56 AM CDTRiver Flood WarningLSXCole4 days
Apr 16, 9:08 AM CDTAreal Flood AdvisoryLSXBoone6 hr
Apr 16, 11:12 AM CDTRiver Flood WarningLSXLincoln90 days
Apr 16, 12:32 PM CDTRiver Flood WarningLSXLincoln32 hr
Apr 16, 4:04 PM CDTRiver Flood WarningLSXLincoln32 days
Apr 16, 4:30 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more50 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.